MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 9/17/2024, it was reported by a sales representative via email that the swivelock anchor from an ar-1593-bc secondary fixation implant system pulled out of the medial condyle.This was discovered during an mcl procedure on (b)(6) 2024.The case was completed using a 5.5 mm swivelock.Additional information received on 9/23/2024: the case was delayed about an hour, and additional anesthesia was used.The case was completed using an ar-7221 fiberwire.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20292840
Report Number1220246-2024-07824
Device Sequence Number7200061
Product Code MAI
UDI-Device Identifier00888867331310
UDI-Public(01)00888867331310(11)240626(17)280531(10)15278721
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-BC
Device Lot Number15278721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown